MAUDE Adverse Event Report: BARD ACCESS SYSTEMS DOT PFLEX, 20G 10CM FULL (POWERGLIDE PRO); INTRAVASCULAR CATHETER

BARD ACCESS SYSTEMS DOT PFLEX, 20G 10CM FULL (POWERGLIDE PRO); INTRAVASCULAR CATHETER
Model Number F120101
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 07/14/2017
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The information provided by bard represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bard.The device has not been returned to the manufacturer for evaluation.A lot history review (lhr) of reaz0439 showed no other similar product complaint(s) from this lot number.The device has not been returned to the manufacturer for evaluation.
 
Event or Problem Description
It was reported by the facility, via the sales rep, that they had a midline with a jagged wire, it was identified before they attempted to place it.On 07/17/17 additional information received from facility: the nurse stated that she could describe that the wire tip was bent in almost a 90 degree "jagged" angle.

Brand Name
DOT PFLEX, 20G 10CM FULL (POWERGLIDE PRO)
Common Device Name
INTRAVASCULAR CATHETER
Manufacturer (Section D)
BARD ACCESS SYSTEMS
605 n. 5600 w.
salt lake city UT 84116
MDR Report Key6769470
Report Number3006260740-2017-01240
Device Sequence Number132467
Product Code FOZ
UDI-Device Identifier00801741110580
UDI-Public(01)00801741110580
Combination Product (Y/N)N
Initial Reporter StateME
Initial Reporter CountryUS
PMA/510(K) Number
K153280
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,user f
Initial Reporter Occupation Health Professional
Type of Report Initial
Report Date (Section B) 08/04/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date05/31/2018
Device Model NumberF120101
Device Catalogue NumberF120101
Device Lot NumberREAZ0439
Was Device Available for Evaluation? No
Event Location Hospital
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date08/04/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1